# SDR AALA2009021300179

- Difficulty date: February 13, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 15,713 hours, 1,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OR GOUGE AT FUSELAGE STATION 328 STRINGER 3 LEFT.  INSTALLED REPAIR DOUBLER AT STATION 328 STRINGER 3 LEFT PER SRM 53-00-01 REPAIR 1.
